# SDR DALA2017120508455

- Difficulty date: December 3, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 60,061 hours, 22,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. INSPECTED LT AFT EXIT DOOR ADJUSTED KNUCKLE KNOCKER OPS CHECK GOOD PER AMM 52-12.
